# SDR UALA2011110806075

- Difficulty date: November 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 48,414 hours, 19,555 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Part serial: 540KB
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MULTIPLE FUEL LEAKS ON LEFT WING & ONE ON RIGHT WING.  RIGHT WING PANEL 640(KB) IS LEAKING FUEL.  REMOVED ACCESS PLATE, REPLACED ALL NUT PLATES AND PANEL SEAL.  REINSTALLED PANEL, REFUELED TANK COMPARTMENT TO FULL.  LEAK CHECKED - FOUND NO LEAKS.  LEFT WING FUEL TANK ACCESS PANEL 540KB IS LEAKING.  REMOVED PANEL AND NUTPLATES.  NEW NUT PLATES ON AOG, #C5864 ETA 1900-07.  REPLACED NUT PLATES AND INSTALLED ACCESS PANEL 540KB.  LEFT WING FUEL TANK ACCESS PANEL 540LB IS LEAKING.  REMOVED PANEL AND NUTPLATES.  NEW NUT PLATES ON AOG, #C5864 ETA 1900-07.  REPLACED NUT PLATES AND INSTALLED ACCESS PANEL.  LEFT WING FUEL TANK ACCESS PANEL 540MB IS LEAKING.  REMOVED PANEL AND NUTPLATES.  INSTALLED NEW NUT PLATES.  PANEL NEEDS INSTALLED.  ACCOMPLISHED INSTALLATION OF ACCESS PANEL 540MB.
